MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 IMPACTOR TIP 36MM; HIP INSTRUMENTS : IMPACTORS

DEPUY INTERNATIONAL LTD - 8010379 IMPACTOR TIP 36MM; HIP INSTRUMENTS : IMPACTORS
Model Number 9200-10-028
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mi impactor tip is broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was returned.All available photo evidence was reviewed and it was identified that the tip of the device broken off, therefore the allegation can be confirmed.No other issues were observed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: given that no lot number was able to be retrieved from the investigation, a manufacturing record evaluation (mre) review cannot be performed.

Brand Name
IMPACTOR TIP 36MM
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15258697
Report Number1818910-2022-16188
Device Sequence Number17613941
Product Code HWA
UDI-Device Identifier10603295221883
UDI-Public10603295221883
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-028
Device Catalogue Number920010028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2022
Supplement Date Received by Manufacturer10/31/2022
11/03/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date11/02/2022
11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown